Deliver to Taiwan
IFor best experience Get the App
Wellness Basics Allergy Relief Diphenhydramine HCL 25 mg Tablet (400 count)is an antihistamine that relieves symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes and itchy nose or throat. Also eases symptoms to due to common cold, such as runny nose and sneezing. Compares to the active ingredient in Benadryl Allergy. Proudly manufactured in the U.S.A.
D**
Works exactly like the name brand
Benadryl is a must have here for several reasons. However, the name brand is significantly more expensive than this. These are the same tiny pink tablets and they work exactly the same as the original pills.
D**
Good Deal
FYI no flavor. Generic benedryl, excellent price.
A**G
Itching to try more
Great product for the money as effective as regular Benadryl and so much cheaper
A**R
Sleepy
These pills really did help with my runny nose. Especially at work when I can't keep wiping my nose constantly, but omg they made me tired. I wanted to just lay my head down. It was torture. I recommend taking these at night, but don't take at work during the day.
J**H
GREAT VALUE FOR A LARGE AMOUNT
NEED THESE FOR MY DOG AND IT'S BEEN GREAT TO GET A LARGE ENOUGH BOTTLE TO LAST THE WHOLE YEAR AND COST ME LESS THAN FOR A MONTH SUPPLY PREVIOUSLY.
M**E
Happy With Purchase👍
Good product and I like these better than actual Benadryl!
J**O
works good as any
came fast. Good pricing
C**8
It Works
It works as well as the brand name product at a much better price.